# SDR SIMA20150124006

- Difficulty date: January 24, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 31,026 hours, 26,617 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH ICING CONDITION INDICATION OF BLEED 2 LEAK.  ACFT BACK TO NORMAL AFTER RUNNING PROCEDURE IN AOM 1.  PERFORMED PHYSICAL INSPECTION OF ALL NR 2 BLEED SYS JOINTS, NO LEAKS NOTED.  AT GND ENG START CONNECTOR FOUND TEMP SENSOR WIRE W772-0004 BROKEN LOOSE FROM S0790 & CONTACTING FUSELAGE.  REATTACHED WIRE TO S0790, BLEED 2 OPERATIONS CHECKED OK IAW AMM CH 36-00-00-700-803A & 30-00-00-700-802A.
